# SDR AALA201804238012

- Difficulty date: April 17, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 77,460 hours, 9,366 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT DOOR DIFFICULT TO OPEN.  DOOR LATCH ADJUSTED AND CHECKED AS SATISFACTORY IAW AMM 25-29-01.
